# SDR SCNA01358

- Difficulty date: October 18, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Aircraft time: 49,372 hours, 28,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS AT BS 420 0 BL FLOORBEAM TEE CAP.  REMOVED CORROSION IAW B277 SRM 511006.  CUT OUT DAMAGED SECTION IAW B727 SRM 531008.  FABRICATED REPAIRS IAW B727 SRM 531008. INSTALLED IAW B727 SRM 513002.
